Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Theory of finite algebras


Author: H. S. Vandiver
Journal: Trans. Amer. Math. Soc. 13 (1912), 293-304
MSC: Primary 16P10
MathSciNet review: 1500919
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16P10

Retrieve articles in all journals with MSC: 16P10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1912-1500919-3
Article copyright: © Copyright 1912 American Mathematical Society